Hi, I'm new to this forum and think it's amazing that something like this exists for women dealing with the devastation of hair loss. I have always had fine hair but alot of it. I was on birth control (ortho tri cyclen) for about 12 years and recently stopped taking it. Within a month, I noticed a little bit more hair in the drain when wasing my hair every morning. The amount of hair in the drain has definitely been increasing. It has now been 3 months and my scalp feels tender - like my hair is being pulled or my scalp is being stuck with little needles. I also had an odd breakout of acne on my stomach, which is unusual for me. I do think all of this is related to going off the pill. Has anyone else experienced this and if so, how long did it last? I now find hairs EVERYWHERE! Can I expect this to slow down after a total of 4 months (which would be one more month?) or has it taken longer for others dealring with TE? Thanks so much in advance for any advice!!